Reading is good for you...
Reading about what's good for you is even better.
Type 1 and Type 2 Diabetes
All about Erectile Dysfunction (ED) Medications
How Effective Is Bupropion In Treating Seasonal Affective Disorder?
Get your Nytol Quickgels X-Str delivered at your door for FREE
Diphenhydramine belongs to a group of medications known as antihistamines. Antihistamines are used to treat symptoms caused by Allergies, including itchy and watery eyes, sneezing, runny nose, and skin irritation.
We make it unbelievably easy to fill prescriptions, consult with pharmacists, and order medications online
DIPHENHYDRAMINE 50MG PDP
We accept all insurance plans
**Actual price will depend on the insurance coverage in your province
You can buy Nytol Quickgels X-Str online at PocketPills if you already have a valid prescription from your doctor. You can get started by uploading your prescription, ordering a refill by transferring any existing medications to our pharmacy or talking to one of our Canadian Doctors to get an online prescription. Get started now!
You can consult a Canadian doctor online at pocketpills.com. Our physicians can prescribe medications online during your consultation. Once you receive a prescription, you'll have the option to have it delivered to your door in discreet packaging and at no additional cost!. Click here to get an online prescription today!
Diphenhydramine belongs to a group of medications known as antihistamines. Antihistamines are used to treat symptoms caused by Allergies, including itchy and watery eyes, sneezing, runny nose, and skin irritation. Diphenhydramine also causes drowsiness, and can be used by adults and children 12 years of age and older who occasionally have trouble sleeping (Insomnia). The effects of diphenhydramine can last for up to 6 hours.
If you have trouble sleeping, do not take Nytol Quickgels X-str for more than a few nights in a row. Talk to your doctor about other treatment options suitable for you if you have chronic (long-term) insomnia that persists for more than a few nights at a time.
Nytol Quickgels X-str may be available under multiple brand names and/or in several different forms. Any specific brand name of Nytol Quickgels X-str may not be available in all of the forms or approved for all of the conditions discussed here. As well, some forms of Nytol Quickgels X-str may not be used for all of the conditions discussed here.
Your doctor may have suggested Nytol Quickgels X-str for conditions other than those listed in these drug information articles. If you have not discussed this with your doctor or are not sure why you are taking Nytol Quickgels X-str, speak to your doctor. Do not stop taking Nytol Quickgels X-str without consulting your doctor.
Do not give Nytol Quickgels X-str to anyone else, even if they have the same symptoms as you do. It can be harmful for people to take Nytol Quickgels X-str if their doctor has not prescribed it.
Our pharmacists are happy to answer your questions. Get in touch by text, live chat, phone or email. We're standing by 7 days a week.
The usual dose for adults and children 12 years of age and older to help with sleep is 25 mg to 50 mg taken by mouth at bedtime. Some people may only need to take 25 mg at bedtime if they are drowsy in the morning (e.g., they find it interferes with their daily activities) after taking the 50 mg dose.
Many things can affect the dose of a medication that a person needs, such as body weight, other medical conditions, and other medications. If your doctor has recommended a dose different from the ones listed here, do not change the way that you are taking the medication without consulting your doctor.
It is important to take Nytol Quickgels X-str exactly as prescribed by your doctor.
Store Nytol Quickgels X-str at room temperature and keep it out of the reach of children.
Do not dispose of medications in wastewater (e.g. down the sink or in the toilet) or in household garbage. Ask your pharmacist how to dispose of medications that are no longer needed or have expired.
Many medications can cause side effects. A side effect is an unwanted response to a medication when it is taken in normal doses. Side effects can be mild or severe, temporary or permanent.
The side effects listed below are not experienced by everyone who takes this medication. If you are concerned about side effects, discuss the risks and benefits of Nytol Quickgels X-str with your doctor.
The following side effects have been reported by at least 1% of people taking Nytol Quickgels X-str. Many of these side effects can be managed, and some may go away on their own over time.
Contact your doctor if you experience these side effects and they are severe or bothersome. Your pharmacist may be able to advise you on managing side effects.
Although most of the side effects listed below don't happen very often, they could lead to serious problems if you do not seek medical attention.
Check with your doctor as soon as possible if any of the following side effects occur:
Stop taking the medication and seek immediate medical attention if any of the following occur:
Some people may experience side effects other than those listed. Check with your doctor if you notice any symptom that worries you while you are taking Nytol Quickgels X-str.
Your privacy is important. That's why we send your medication inside a plain delivery box so no one will know what's inside.
Each white, uncoated tablet, imprinted with an "N" on one side, contains diphenhydramine HCl 25 mg. Nonmedicinal ingredients: cornstarch, lactose, microcrystalline cellulose, silicon dioxide, and stearic acid.
Each blue, uncoated tablet, imprinted with an "N" on one side, contains diphenhydramine HCl 50 mg. Nonmedicinal ingredients: cornstarch, FD&C Blue No. 1 Aluminum Lake, lactose, microcrystalline cellulose, silicon dioxide, and stearic acid.
Caplets: Extra Strength Sleep Aid
Each blue, coated caplet, imprinted with "Nytol" on one side, contains diphenhydramine HCl 50 mg. Nonmedicinal ingredients: cornstarch, FD&C Blue No. 1 Aluminum Lake, lactose, microcrystalline cellulose, opadry light blue YS-1-4004, silicon dioxide, and stearic acid.
Capsules: Extra Strength Quickgels
Each clear, light yellow, soft gel capsule, imprinted with a white "N" on one side, contains diphenhydramine HCl 50 mg. Nonmedicinal ingredients: edible ink, gelatin, glycerin, polyethylene glycol, sorbitol, and water.
Do not take Nytol Quickgels X-str if you:
We manage your refills and get in touch with your doctors for prescription renewals so that you always have the medication you need.
There may be an interaction between diphenhydramine and any of the following:
If you are taking any of these medications, speak with your doctor or pharmacist. Depending on your specific circumstances, your doctor may want you to:
An interaction between two medications does not always mean that you must stop taking one of them. Speak to your doctor about how any drug interactions are being managed or should be managed.
Medications other than those listed above may interact with Nytol Quickgels X-str. Tell your doctor or prescriber about all prescription, over-the-counter (non-prescription), and herbal medications that you are taking. Also tell them about any supplements you take. Since caffeine, alcohol, the Nicotine from cigarettes, or street drugs can affect the action of many medications, you should let your prescriber know if you use them.
Before you begin using a medication, be sure to inform your doctor of any medical conditions or allergies you may have, any medications you are taking, whether you are pregnant or breast-feeding, and any other significant facts about your health. These factors may affect how you should use Nytol Quickgels X-str.
Bladder or urinary problems: Diphenhydramine can worsen symptoms of bladder problems. If you have a history of bladder problems, discuss with your doctor how Nytol Quickgels X-str may affect your medical condition, how your medical condition may affect the dosing and effectiveness of Nytol Quickgels X-str, and whether any special monitoring is needed.
Drowsiness/reduced alertness: Avoid driving or operating machinery until you have determined that you do not become drowsy during the day or experience impaired mental or physical abilities while taking Nytol Quickgels X-str. Alcohol, sedatives, and pain medications can increase the side effects (e.g., drowsiness, inability to concentrate) of Nytol Quickgels X-str. Do not undertake any activities that require alertness until you know how Nytol Quickgels X-str affects you.
High blood pressure: If you have high blood pressure, discuss with your doctor how Nytol Quickgels X-str may affect your medical condition, how your medical condition may affect the dosing and effectiveness of Nytol Quickgels X-str, and whether any special monitoring is needed.
Lung problems: Nytol Quickgels X-str can make breathing problems worse. If you have lung problems such as asthma or COPD (Chronic Obstructive Pulmonary Disease) (COPD), discuss with your doctor how Nytol Quickgels X-str may affect your medical condition, how your medical condition may affect the dosing and effectiveness of Nytol Quickgels X-str, and whether any special monitoring is needed.
Medical conditions: For some people, insomnia is caused by other medical conditions. If you have trouble sleeping for longer than 2 weeks, contact your doctor before taking Nytol Quickgels X-str.
Thyroid disease: People with thyroid disease should discuss with their doctor how Nytol Quickgels X-str may affect their medical condition, how their medical condition may affect the dosing and effectiveness of Nytol Quickgels X-str, and whether any special monitoring is needed.
Pregnancy: Nytol Quickgels X-str should not be used during pregnancy unless the benefits outweigh the risks. If you become pregnant while taking this medication, contact your doctor immediately.
Breast-feeding: Nytol Quickgels X-str may pass into breast milk. If you are a breast-feeding mother and are taking diphenhydramine, it may affect your baby. Talk to your doctor about whether you should continue breast-feeding.
Children: Diphenhydramine is not recommended for use as a sleep aid for children less than 12 years of age.
Seniors: Seniors may experience more side effects with Nytol Quickgels X-str. Talk to your doctor before taking Nytol Quickgels X-str.
Your medication is delivered directly to you at no added cost. We even offer same-day delivery in select locations.
All material © 1996-2021 MediResource Inc. Terms and conditions of use. The contents herein are for informational purposes only. Always seek the advice of your physician or other qualified health providers with any questions you may have regarding a medical condition.
Reading about what's good for you is even better.